Regular economies with ambiguity aversion
We consider a family of exchange economies where consumers have multiprior preferences representing their ambiguity aversion. Under a linear independence assumption, we prove that regular economies are generic. Regular economies exhibit enjoyable properties: odd finite number of equilibrium prices, local constancy of this number and local differentiable selections of the equilibrium prices. Thus, even if ambiguity aversion is represented by non-differentiable multiprior preferences, economies retain generically the properties of the differentiable approach.
|Date of creation:||Dec 2013|
|Publication status:||Published in Documents de travail du Centre d'Economie de la Sorbonne 2013.83 - ISSN : 1955-611X. 2013|
|Note:||View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-00922782|
|Contact details of provider:|| Web page: https://hal.archives-ouvertes.fr/|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- DEBREU, Gérard, "undated".
"Economies with a finite set of equilibria,"
CORE Discussion Papers RP
67, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- G. Carlier & R.A. Dana & N. Shahidi, 2003. "Efficient Insurance Contracts under Epsilon-Contaminated Utilities," The Geneva Risk and Insurance Review, Palgrave Macmillan;International Association for the Study of Insurance Economics (The Geneva Association), vol. 28(1), pages 59-71, June.
- repec:dau:papers:123456789/5463 is not listed on IDEAS
- Zengjing Chen & Larry Epstein, 2002.
"Ambiguity, Risk, and Asset Returns in Continuous Time,"
Econometric Society, vol. 70(4), pages 1403-1443, July.
- Zengjing Chen & Larry G. Epstein, 2000. "Ambiguity, risk and asset returns in continuous time," RCER Working Papers 474, University of Rochester - Center for Economic Research (RCER).
- Karni, Edi & Schmeidler, David & Vind, Karl, 1983. "On State Dependent Preferences and Subjective Probabilities," Econometrica, Econometric Society, vol. 51(4), pages 1021-1031, July.
- Jean-Marc Bonnisseau & Jorge Rivera-Cayupi, 2006. "Constrained Consumptions, Lipschitzian Demands, and Regular Economies," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00265683, HAL.
- Rose-Anne Dana, 2004. "Ambiguity, uncertainty aversion and equilibrium welfare," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 23(3), pages 569-587, March.
- Rigotti, Luca & Shannon, Chris, 2012. "Sharing risk and ambiguity," Journal of Economic Theory, Elsevier, vol. 147(5), pages 2028-2039.
- Schmeidler, David, 1989.
"Subjective Probability and Expected Utility without Additivity,"
Econometric Society, vol. 57(3), pages 571-587, May.
- David Schmeidler, 1989. "Subjective Probability and Expected Utility without Additivity," Levine's Working Paper Archive 7662, David K. Levine.
- Epstein, Larry G & Wang, Tan, 1994. "Intertemporal Asset Pricing Under Knightian Uncertainty," Econometrica, Econometric Society, vol. 62(2), pages 283-322, March.
- Rader, J Trout, 1973. "Nice Demand Functions," Econometrica, Econometric Society, vol. 41(5), pages 913-935, September.
- Gilboa, Itzhak & Schmeidler, David, 1989.
"Maxmin expected utility with non-unique prior,"
Journal of Mathematical Economics,
Elsevier, vol. 18(2), pages 141-153, April.
- Nishimura, Kiyohiko G. & Ozaki, Hiroyuki, 2004. "Search and Knightian uncertainty," Journal of Economic Theory, Elsevier, vol. 119(2), pages 299-333, December.
- Shannon, Chris, 1994. "Regular nonsmooth equations," Journal of Mathematical Economics, Elsevier, vol. 23(2), pages 147-165, March.
- repec:dau:papers:123456789/5393 is not listed on IDEAS
- Mas-Colell,Andreu, 1985.
"The Theory of General Economic Equilibrium,"
Cambridge University Press, number 9780521265140, October.
- Wakker, Peter, 1987. "Subjective probabilities for state dependent continuous utility," Mathematical Social Sciences, Elsevier, vol. 14(3), pages 289-298, December.
When requesting a correction, please mention this item's handle: RePEc:hal:cesptp:halshs-00922782. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD)
If references are entirely missing, you can add them using this form.